# SDR A6WA201140213

- Difficulty date: March 28, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,676 hours, 16,838 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 27, OTBD CLIP IS CRACKED.  REMOVED UNSERVICEABLE CLIP FROM FS 484, RBL 27 AND INSTALLED SERVICEABLE CLIP IAW REO 601R-53-41-059, REV B.
